# SDR C2XA99CL073

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSP/CLE - FLT 4012 - THE CREW REPORTED SMOKE FROM THE CENTER CONSOLE ALONG WITH SMOKE IN THE CABIN AND COCKPIT.  THE AIRCRAFT DIVERTED TO GRB AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A DUCT HAD BLOWN OFF THE LEFT PACK SYSTEM, THEY RELEASED THE AIRCRAFT IAW MEL 36-11-05, CONTROL NUMBER 184831 DAT 'C'.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
